Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had unprotected sex, taken morning after pill. Frequent period after having protected sex. Reason?

hey, my had my periods on the 15 of march, it ended on march 22. the following day, i had unprotected sex, so i went to the pharmacy and bought morning after pills. on the 26th i had sex this time with protection. on 27th my periods started again. could this because i am maybe pregnant, had a miscarriage or hormonal imbalances
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you had intercourse immediately after your periods there is very less possibility for pregnancy.
The bleeding you had could be side effect of the emergency pill.
Emergency pill can alter the menstrual cycle depending of the period of the cycle when you took the pill.
As you took the pill in the first half of the cycle it might have preponed your periods.
For more details:

Take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor